# SDR PG9A2015071700079

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N130GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3562
- Aircraft time: 12,331 hours, 26,828 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 2807510155I
- Condition: Inoperative
- Location: Blower
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE,  AN ODOR OF A WIRE BURNING AND SHORTLY AFTER, SMOKE APPEARED TO COME FROM BEHIND THE COCKPIT.  TURNED THE AIR CONDITIONING OFF AND THE SMOKE STOPPED,  TURNED AROUND AND LANDED BACK AT DEPARTURE.   UNABLE TO DUPLICATED,  IDENTIFIED THE BLOWER AS INOPERATIVE, BLOWER WAS REPAIRED AND AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER ISSUES.
